Logo

Amazon Basic Care Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg Tablets, 216 Count

FSA/HSA Eligibility

Pain Relievers - Combines ibuprofen and acetaminophen for pain relief.

Eligible
Info Icon
The eligibility status is based on Silver’s interpretation of IRS publication 502. FSA/HSA providers might slightly differ in their interpretation, and it’s always recommended to check with your specific provider before assuming an expense will be reimbursed.
Amazon Basic Care Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg Tablets, 216 Count

Description

Compare to the active ingredients of Advil Dual Action with Acetaminophen. Give your body a double dose of pain fighting relief with Amazon Basic Care Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg Tablets. This dual action medicine offers up to 8 hours of powerful relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, muscular aches and minor arthritis pain. Just one dose will help fight pain for headache relief, arthritis pain relief and more. The active ingredients are acetaminophen 250 mg, a pain reliever, and ibuprofen 125 mg, a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever. Contains two medicines. This pain medicine is for adults and children 12 years and over. Gluten free.

Do you see any incorrect information on this page? Let us know.

Amazon Basic Care Dual Action Acetaminophen 250 mg and Ibuprofen (NSAID) 125 mg Tablets, 216 Count

Similar Products